SciELO - Scientific Electronic Library Online

 
vol.38 número3A transmuted version of the generalized half-normal distributionPebbling on zig-zag chain graph of n odd cycles índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JANA, Ranjan Kumar; MAHESHWARI, Bhumika  y  SHUKLA, Ajay Kumar. Note on extended hypergeometric function. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.585-595. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-03-0037.

In this paper, we present an extension of the classical hypergeometric functions using extended gamma function due to Jumarie and obtained some properties.

Palabras clave : Gamma function; Pochhammer symbols; Hypergeometric functions; Integral transforms; Fractional calculus.; 33B15; 33C05; 33C20; 44A05; 26A33.

        · texto en Inglés     · Inglés ( pdf )